# SDR UPS97822465

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1680-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, AFT ACCESS COMPTD BETWEEN STA 1680 AND 1690, L33R CORRODED.  REMOVED AND REPLACED LONGERON SECTION IAW DC8 SRM 53-2-2 FIG 8.
